# SDR AALA201811209007

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,172 hours, 22,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Seat 9d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT LENS AT SEAT 9D WAS DETACHED.  SECURED THE LENS. CHECKED OK IAW AMM 33-50-00.
